# SDR DALA2025021101061

- Difficulty date: October 12, 2024
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 13,851 hours, 1,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 L4 PASSENGER DOOR EDGE DAMAGE. CORRECTIVE ACTION: REPAIRED PER A330 SRM 52-10-00-283-001. (4878662)
